Jump to content

lifeinfaith

Member Since 01 Mar 2013
Offline Last Active Aug 19 2014 05:36 PM

Posts I've Made

In Topic: Low Dose Accutane - Journey To Finally Being Clear

11 August 2014 - 10:00 PM

Still no pimples but was noticing more noticeable scarring today. This happened before in my first month and then I felt like it kind of went away...and now is back. I don't know of it's the tane or this is just how my skin is now or what...but it's like every pimple I have ever picked left a slight slight indent. I showed my husband tonight and he said it maybe looked like I has a few patches of slightly different color but he couldn't see anything else. When I look closely at my skin tilted in light I can see indentations all over, like the skin is just uneven and needs to be smoothed out. Sometimes it worries me and sometimes it doesn't...I would just really like to know what it actually is and if there is anything I can do post tane to smooth it out. Can this heal or is it just tane doing weird things to the skin? Anyone have any exp with scarring and tane ?

In Topic: Low Dose Accutane - Journey To Finally Being Clear

08 August 2014 - 12:03 PM

51 days

Been working out like crazy and restricting my calories. Lifting weights at the gym - trying to tone up. Soccer starts back up in a few weeks. I only occasionally feel poofy around my abdomen now. I've lost some fat around there in the past two weeks and am back to I think I had put on a couple lbs from Spiro and crazy hectic night classes all summer.

Face is great, still only chapped lips - if I could trade lips for clear skin the rest of my life Ide do if in a heart beat! I started wearing bronzer again this week - I stopped a couple years ago when my face was freaking out and I tried ruling everything out. I forgot how nice it was on smooth skin! People have even commented and told me how awesome my skin looks. :)

In Topic: Accutane: Let's Do This (40 Mg/day Claravis)

06 August 2014 - 11:17 AM

Breakitoutnow- I - don't think you're supposed to use it on your face long term because it can thin skin. I have used it for a week or so in the past and it was fine, I ran into problems when I used it on open wounds. That said, the protopic is probably going to work better for you than an over the counter cortisone.

My shoulder MRI results came in today and it's not torn!!! They said its tendinitis and gave me a steroid injection so I can do physical therapy for the next several weeks once the bursa isn't inflamed anymore. Ya!!! No surgery!

Dawg days - I didn't get an ib when I bumped from 20 to 30 2 weeks ago, although this is a small bump. I think I got a little ib in the first 2 weeks of my start but nothing since then. I'm not really experiencing side effects besides the chapped lips. Initially my scalp got dry and itchy but once I switched shampoo it was fine. My body oil levels haven't noticeably changed. My face has very little oil now but it's not dry either..it was the first few weeks but now it's just "balanced feeling". I think I felt a little fatigue in the first few weeks but none now and I work out in the gym regularly and play soccer but haven't had any muscles issues. I'm realllllly hoping this stays the rest of my course. I'm barely 100 lbs so can take this small of a dose and still meet my 130mg/kg cummulstive dose in a reasonable amount of time.

Wish you both smooth sailing from here on out!

In Topic: Accutane: Let's Do This (40 Mg/day Claravis)

05 August 2014 - 12:14 PM

You could try reducing your dose to 40mg and going for longer so that you still get your cummulstive dose with less side effects. That's been the plan for me. If your insurance doesn't  allow it you can continue getting your 60-80mg dose and  taking it every other day or taking one 40mg pill instead of two - my Derm actually mentioned this.  

Something that helps my eczema in the past pre accutabe was cortisone and Aveeno for eczema. Those areas on my face aren't eczema- they aren't red, you can't really see them and they aren't itchy. Most of the ones from last week went away - I think it's fluid changing in my skin - that's the best I can describe it as.  Hoping to not get an eczema flare but I know I still have a long way to go!

In Topic: Accutane: Let's Do This (40 Mg/day Claravis)

02 August 2014 - 08:51 AM

Its been about a week since I bumped up to 30mg. No new pimples, but my lips have been a little drier/flakier than before. Something a little strange I have been noticing - there are some raised swollen ish areas on my face, not like pimples, more like just areas of the skin seem a little irritated and slightly edema like. Mostly around my chin and a bit on the side of one of my cheeks. It even feels weird when I touch my skin, like just a little bit distended. I noticed ths to a lesser extent when I first started, but it went away in about a week so maybe this is the same thing. Has anyone ever had this before?

Hope all is smooth sailing with you.